MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American surgeon · 2001

Cyanide toxicity in the surgical intensive care unit: a case report.

Sipe E K, Trienski T L, Porter J M

Клинический случайСтатьяПеревод в очереди

Аннотация

Hypertension is a widespread entity in the surgical intensive care unit. Not only is the clinical spectrum varied, but the armamentarium available to the clinician is also wide-ranging. Sodium nitroprusside, a potent vasodilator with a short half-life, is often used for hypertensive crisis and to deliberately maintain a low blood in certain clinical conditions. Cyanide toxicity is a known complication of sodium nitroprusside use. Herein is reported a case of probable cyanide toxicity in an elderly trauma patient. The pharmacology of sodium nitroprusside and the pitfalls of making the diagnosis of cyanide toxicity are discussed.

Для цитирования: Sipe E K, Trienski T L, Porter J M. Cyanide toxicity in the surgical intensive care unit: a case report.. The American surgeon. 2001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.